PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1997 | 124 | 3 | 259-267
Tytuł artykułu

Cyclic space isomorphism of unitary operators

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We introduce a new equivalence relation between unitary operators on separable Hilbert spaces and discuss a possibility to have in each equivalence class a measure-preserving transformation.
Słowa kluczowe
Czasopismo
Rocznik
Tom
124
Numer
3
Strony
259-267
Opis fizyczny
Daty
wydano
1997
otrzymano
1996-02-26
poprawiono
1997-01-20
Twórcy
  • Department of Mathematics and Computer Science, Nicholas Copernicus University, Chopina 12/18, 87-100 Toruń, Poland, fraczek@mat.uni.torun.pl
Bibliografia
  • [1] O. N. Ageev, Dynamical systems with a Lebesgue component of even multiplicity in the spectrum, Mat. Sb. 136 (178) (1988), 307-319 (in Russian); English transl.: Math. USSR-Sb. 64 (1989), 305-317.
  • [2] F. Blanchard and M. Lemańczyk, Measure preserving diffeomorphisms with an arbitrary spectral multiplicity, Topol. Methods Nonlinear Anal. 1 (1993), 275-294.
  • [3] N. Dunford and T. Schwartz, Linear Operators, Wiley-Interscience, 1971.
  • [4] G. R. Goodson, J. Kwiatkowski, M. Lemańczyk and P. Liardet, On the multiplicity function of ergodic group extensions of rotations, Studia Math. 102 (1992), 157-174.
  • [5] J. Kwiatkowski Jr. and M. Lemańczyk, On the multiplicity function of ergodic group extensions. II, Studia Math. 116 (1995), 207-215.
  • [6] M. Lemańczyk, Toeplitz $Z_2$-extensions, Ann. Inst. H. Poincaré Probab. Statist. 24 (1988), 1-43.
  • [7] J. Mathew and M. G. Nadkarni, A measure preserving transformation whose spectrum has Lebesgue component of multiplicity two, Bull. London Math. Soc. 16 (1984), 402-406.
  • [8] M. Queffélec, Substitution Dynamical Systems - Spectral Analysis, Lecture Notes in Math. 1294, Springer, Berlin, 1987.
  • [9] W. Parry, Topics in Ergodic Theory, Cambridge Univ. Press., Cambridge, 1981.
  • [10] E. A. Robinson, Ergodic measure preserving transformations with arbitrary finite spectral multiplicities, Invent. Math. 72 (1983), 299-314.
  • [11] E. A. Robinson, Transformations with highly nonhomogeneous spectrum of finite multiplicity, Israel J. Math. 56 (1986), 75-88.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv124i3p259bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.